Alert archive / Kentucky / Frost Advisories in 2015
Frost Advisory 2, NWS Louisville, KY
NWS Louisville, KY issued this frost advisory at Apr 22, 2015, 6:29 PM EDT for 29 counties in Kentucky; 10 counties in Indiana. It took effect at Apr 23, 2015, 3:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2015, 6:29 PM EDT (22:29 UTC)
- In effect from
- Apr 23, 2015, 3:00 AM EDT
- Expired
- Apr 23, 2015, 8:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Louisville, KY
All 39 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Perry County, IN, Scott County, IN, Washington County, IN, Anderson County, KY, Bourbon County, KY, Boyle County, KY, Breckinridge County, KY, Bullitt County, KY, Clark County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Hancock County, KY, Hardin County, KY, Harrison County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Larue County, KY, Madison County, KY, Marion County, KY, Meade County, KY, Mercer County, KY, Nelson County, KY, Nicholas County, KY, Oldham County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Trimble County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 52 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 439 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 485 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
304 WWUS73 KLMK 222229 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 629 PM EDT WED APR 22 2015 ...AREAS OF FROST LIKELY OVERNIGHT ACROSS SOUTHERN INDIANA AND PORTIONS OF CENTRAL KENTUCKY... .THE COMBINATION OF HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS WILL ALLOW OVERNIGHT TEMPERATURES TO DROP INTO THE MIDDLE 30S ACROSS THE REGION. AREAS OF FROST MAY DEVELOP TONIGHT...ESPECIALLY IN THE VALLEYS AND LOW-LYING AREAS. INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057- 230830- /O.NEW.KLMK.FR.Y.0002.150423T0700Z-150423T1200Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND 629 PM EDT WED APR 22 2015 /529 PM CDT WED APR 22 2015/ ...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 8 AM EDT /7 AM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 8 AM EDT /7 AM CDT/ THURSDAY. * TEMPERATURES...OVERNIGHT TEMPERATURES WILL DROP INTO THE LOW TO MIDDLE 30S ACROSS SOUTHERN INDIANA AND PORTIONS OF CENTRAL KENTUCKY. * TIMING...FROST IS EXPECTED TO DEVELOP AND PERSIST BETWEEN THE HOURS OF 3AM AND 8 AM EDT. * IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY IMPACT BUSINESSES THAT HAVE SENSITIVE VEGETATION AND OUTDOOR FLOWER STANDS AND GARDENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MJ
2 follow-up statements
357 WWUS73 KLMK 230708 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 308 AM EDT THU APR 23 2015 ...AREAS OF FROST LIKELY THROUGH SUNRISE THEN AGAIN LATE TONIGHT... .THE COMBINATION OF HIGH PRESSURE...CLEAR SKIES AND LIGHT WINDS IS ALLOWING OVERNIGHT TEMPERATURES TO DROP INTO THE MIDDLE 30S ACROSS THE REGION. AREAS OF FROST MAY DEVELOP THROUGH DAWN... ESPECIALLY IN THE VALLEYS AND LOW-LYING AREAS. AREAS OF FROST AND LOCALIZED FREEZING TEMPERATURES WILL AGAIN BE POSSIBLE LATE TONIGHT. INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057- 231200- /O.NEW.KLMK.FR.Y.0003.150424T0700Z-150424T1300Z/ /O.CON.KLMK.FR.Y.0002.000000T0000Z-150423T1200Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND 308 AM EDT THU APR 23 2015 /208 AM CDT THU APR 23 2015/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT /8 AM CDT/ FRIDAY... * TEMPERATURES...TEMPERATURES WILL DROP WELL INTO THE 30S THROUGH DAWN THIS MORNING AND AGAIN LATE TONIGHT. A FEW SPOTS MAY DROP BELOW FREEZING FRIDAY MORNING. * TIMING...FROST IS EXPECTED TO DEVELOP AND PERSIST BETWEEN NOW AND 8 AM EDT THIS MORNING AND FRIDAY MORNING. * IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY IMPACT BUSINESSES THAT HAVE SENSITIVE VEGETATION AND OUTDOOR FLOWER STANDS AND GARDENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KYZ026-027-062>067-074-076>078-081-082-231200- /O.NEW.KLMK.FR.Y.0003.150424T0700Z-150424T1300Z/ OHIO KY-GRAYSON KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-BARREN KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...GLASGOW...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 308 AM EDT THU APR 23 2015 /208 AM CDT THU APR 23 2015/ ...FROST ADVISORY IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT /8 AM CDT/ FRIDAY... * TEMPERATURES...TEMPERATURES WILL DROP WELL INTO THE 30S LATE TONIGHT. * TIMING...FROST IS EXPECTED TO DEVELOP AND PERSIST BETWEEN THE HOURS OF 3AM AND 8 AM EDT FRIDAY MORNING. * IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY IMPACT BUSINESSES THAT HAVE SENSITIVE VEGETATION AND OUTDOOR FLOWER STANDS AND GARDENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BJS
700 WWUS73 KLMK 231202 NPWLMK URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOUISVILLE KY 802 AM EDT THU APR 23 2015 ...AREAS OF FROST LIKELY LATE TONIGHT... .AREAS OF FROST AND LOCALIZED FREEZING TEMPERATURES WILL BE POSSIBLE LATE TONIGHT. INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057- 232030- /O.EXP.KLMK.FR.Y.0002.000000T0000Z-150423T1200Z/ /O.CON.KLMK.FR.Y.0003.150424T0700Z-150424T1300Z/ ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY- BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND 802 AM EDT THU APR 23 2015 /702 AM CDT THU APR 23 2015/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT /8 AM CDT/ FRIDAY... ...FROST ADVISORY HAS EXPIRED... * TEMPERATURES...TEMPERATURES WILL DROP WELL INTO THE 30S LATE TONIGHT. A FEW SPOTS MAY DROP BELOW FREEZING FRIDAY MORNING. * TIMING...FROST IS EXPECTED TO DEVELOP AND PERSIST BETWEEN 3 AM AND 8 AM EDT FRIDAY MORNING. * IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY IMPACT BUSINESSES THAT HAVE SENSITIVE VEGETATION AND OUTDOOR FLOWER STANDS AND GARDENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ KYZ026-027-062>067-074-076>078-081-082-232030- /O.CON.KLMK.FR.Y.0003.150424T0700Z-150424T1300Z/ OHIO KY-GRAYSON KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-BARREN KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...GLASGOW...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 802 AM EDT THU APR 23 2015 /702 AM CDT THU APR 23 2015/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM EDT /2 AM CDT/ TO 9 AM EDT /8 AM CDT/ FRIDAY... * TEMPERATURES...TEMPERATURES WILL DROP WELL INTO THE 30S LATE TONIGHT. * TIMING...FROST IS EXPECTED TO DEVELOP AND PERSIST BETWEEN THE HOURS OF 3 AM AND 8 AM EDT FRIDAY MORNING. * IMPACTS...THE DEVELOPMENT OF FROST AND COLD TEMPERATURES MAY IMPACT BUSINESSES THAT HAVE SENSITIVE VEGETATION AND OUTDOOR FLOWER STANDS AND GARDENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BJS/AMS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this frost advisory went out at Apr 22, 3:08 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 22, 3:08 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 308 PM EDT Wed Apr 22 2015 .SHORT TERM (Now through Thursday Night)... Issued at 246 PM EDT Wed Apr 22 2015 ...Potential for Frost Tonight and Frost/Freeze Tomorrow Night... High pressure moving from northern Missouri to eastern Kentucky during the short term will keep our weather very quiet. Temperatures and the possibility of frost are the main concerns. By 12Z Thursday the high will be centered just off to our west. As a result, we'll still have a bit of a gradient overnight, preventing winds from going calm. Also, dew point depressions during the climatologically most likely frost-producing hours will be in the 3 to 5 degree range. Given this, and after a great deal of collaboration with surrounding offices, have decided to stick with patchy frost in most locations tonight. The usual sheltered spots may slip briefly below freezing and experience areas of frost. Will hold off on an advisory for now, but will mention frost in the HWO and an SPS. General low temps will be in the middle 30s (with the exception of the usual cold spots). Thursday will be cool but still a nice day with a plenty of sunshine (maybe some clouds in southern Kentucky) and high temperatures in the middle 50s to around 60. There will be a WNW breeze but it won't be as strong as today and yesterday. Thursday night the high will move overhead. The center of the high will already be to our east by 06Z. By 12Z we'll have a bit of a surface gradient and the high center will be in the Appalachians. So, we expect the coldest temperatures to be in the Blue Grass and Lake Cumberland areas, where freezing temperatures are within the realm of possibility. Frost will also be possible, but, again, the near-surface air will be quite dry so will just go with "patchy" frost most areas for now. Chatted with neighbors about the possibility of a Freeze Watch for the east, but decided the confidence level wasn't high enough in central Kentucky to go with one. Will highlight instead in an SPS. Dew points have fallen into the 20s the past couple of days in some locations, especially across northern Kentucky and southern Indiana. Dry air mix-down techniques suggest Td could fall into the teens Thursday afternoon especially along and north of I-64 resulting in relative humidity values possibly as low as 20%. Thanks to PAH, IND, ILN, JKL, and OHX for coord. .LONG TERM (Friday through Wednesday)... Issued at 250 PM EDT Wed Apr 22 2015 The focus in the long term period is on the shower/thunderstorm chances Saturday, with the potential for a few stronger storms in the afternoon across south-central Kentucky. Friday, the lower Ohio Valley region will be split between a departing upper trough across the mid-Atlantic as a new shortwave trough crosses into the central Plains. A brief period of ridging will set up for the day locally and at the surface, high pressure will be moving off to the east. After a chilly start, readings will rebound to the low/mid 60s by afternoon under a mix of sun and clouds. Overall, another seasonably cool day for the area. Southerly return ahead of the next upper shortwave trough will bring increasing moisture from the Gulf late Friday evening. Warm advection/isentropic lift picks up after 00z to our west and by 06z Saturday is likely to have spread into the western/southwestern portions of the forecast area at which rain showers will be possible. Early Saturday morning the nose of the 850 mb moisture transport is positioned to our south but there should be sufficient lift/forcing for showers and potentially some elevated thunderstorms across the area as pieces of upper level energy move west to east across Kentucky. That wave of showers/storms would move off to the south/east during the morning hours, then potentially setting up for additional showers/thunderstorms during the afternoon for portions of the area. There remains some model differences in where the surface low pressure sets up and how much of the forecast area is pushed into the warm sector Saturday afternoon. A trend in the models is for the low to be a bit further north, which could bring a larger portion of south central KY into the warm sector. Models are showing moderate amounts of instability to develop during the afternoon hours across TN into portions of south-central KY, with SBCAPE values of 1500 to 2000 J/kg. Meanwhile, a BWG sounding for Saturday afternoon shows very impressive low/mid level lapse rates, upwards of 8.5 to 9C/km. This results in a fat CAPE profile, with a large percentage in the hail growth zone. Hodographs were also impressive, showing 0-6km bulk shear of 40-50 kts. Overall, soundings would support a hail/wind threat if storms materialize. SPC Day 4 outlook /Saturday/ alluded to the potential for strong to severe storms on the tongue of instability across the TN and lower OH river valleys. Still many questions remain about the placement of the synoptic features, but something to watch closely if the trend is for more of the area to be in the warm sector Saturday afternoon. There is likely to be a decent temperature gradient across the area as well, ranging from the upper 50s in the north to the low/mid 70s closer to the TN border. In between, tricky high temperature forecast but will go with generally mid/upper 60s at this point. Sunday is trending toward a cooler but drier day as the area is under northwest flow and surface high pressure builds in from the northwest. Expect a mix of sun/clouds, potentially breezy north winds and seasonably cool temperatures in the 60s. Going into next week, models are struggling with a split flow pattern with the 22.12z guidance showing a closed 500 mb low forming across the southern states. The timing/placement of these features leaves a lot to be desired at this point so for now will side with a model consensus. Plan on seasonably cool temperatures to continue with highs in the mid/upper 60s and lows in the 40s. While it doesn't appear to be a washout each day, showers will be possible Monday through Wednesday with the higher /30 percent/ chances confined to southern Kentucky. && .AVIATION (18Z TAF Update)... Updated at 1251 PM EDT Wed Apr 22 2015 High pressure traveling a MCI-PAH route will keep conditions well VFR for the terminals during this TAF period. Gusty west winds this afternoon will relax as the sun sets this evening. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........13 Long Term.........ZT Aviation..........13
Hazardous weather outlook, Apr 22, 3:27 PM EDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 327 PM EDT WED APR 22 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-231930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 327 PM EDT WED APR 22 2015 /227 PM CDT WED APR 22 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME LOCATIONS IN THE BLUE GRASS AND LAKE CUMBERLAND AREAS MAY DIP SLIGHTLY BELOW FREEZING FRIDAY MORNING. A STORM SYSTEM WILL MOVE ACROSS THE REGION LATE FRIDAY NIGHT INTO SATURDAY...BRINGING A CHANCE OF THUNDERSTORMS. ANY STORM COULD PRODUCE CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH AT LEAST FRIDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13/ZBT
In the hours before
Special weather statement, Apr 22, 3:35 PM EDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 335 PM EDT WED APR 22 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 071>078-081-082-230830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES... LEXINGTON...PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD...BOWLING GREEN...FRANKLIN...SCOTTSVILLE... GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 335 PM EDT WED APR 22 2015 /235 PM CDT WED APR 22 2015/ ...PATCHY FROST AND CHILLY TEMPERATURES... HIGH PRESSURE WILL BRING LIGHT WINDS AND CHILLY AIR TO THE REGION TONIGHT AND TOMORROW NIGHT. AS A RESULT...PATCHY FROST WILL BE POSSIBLE AROUND DAWN THURSDAY MORNING AND FRIDAY MORNING. A FEW OF THE USUAL COLD SPOTS MAY BRIEFLY DIP BELOW FREEZING THURSDAY MORNING. BETTER CHANCES FOR FREEZING TEMPERATURES WILL COME FRIDAY MORNING EAST OF A MADISON-HARRODSBURG-TOMPKINSVILLE LINE. 13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 8:00 PM EDT | Special Weather Statement | LMK | Ohio | 30 min |
| Apr 21, 8:38 PM EDT | Special Weather Statement | LMK | Butler, Grayson, Ohio | 27 min |
| Apr 21, 9:07 PM EDT | Special Weather Statement | LMK | Butler, Logan, Simpson, Warren | 28 min |
| Apr 22, 7:33 AM EDT | Special Weather Statement | LMK | Bourbon, Franklin, Scott | 27 min |
Nearby
Frost Advisories in Kentucky, 2015Frost Advisories in Indiana, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.